International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

On Approximation Solutions of the Cauchy-Jensen and the Additive-Quadratic Functional Equation in Paranormed Spaces

  • Prondanai Kaskasem1
  • Chakkrid Klin-eam1*
  1. Department of Mathematics, Faculty of Science, Naresuan university

* Corresponding author

Abstract

In this paper, we prove the generalized Hyers-Ulam-Rassias stability of the bi-Cauchy-Jensen functional equation and the bi-additive-quadratic functional equation in paranormed spaces. Moreover, we investigate the Hyers-Ulam-Rassias stability of the generalized Cauchy-Jensen equation in such spaces.

How to Cite

P. Kaskasem, C. Klin-eam, On Approximation Solutions of the Cauchy-Jensen and the Additive-Quadratic Functional Equation in Paranormed Spaces, Int. J. Anal. Appl. 17 (2019), 369–387. https://doi.org/10.28924/2291-8639-17-2019-369

BibTeX
@article{Kaskasem2019,
  author  = {Kaskasem, Prondanai and Klin-eam, Chakkrid},
  title   = {On Approximation Solutions of the Cauchy-Jensen and the Additive-Quadratic Functional Equation in Paranormed Spaces},
  journal = {Int. J. Anal. Appl.},
  volume  = {17},
  year    = {2019},
  pages   = {369--387},
  doi     = {10.28924/2291-8639-17-2019-369}
}

References

  • [1] J.H. Bae and W.G. Park, Approximate quadratic forms in paranormed spaces, J. Comput. Anal. Appl., 19 (4) (2015), 740-750
  • [2] J.H. Bae and W.G. Park, On the Ulam stability of the Cauchy-Jensen equation and the additive-quadratic equation, J. Nonlinear Sci. Appl., 8 (2015), 710-718
  • [3] J. Brzd ¸ek, W. Fechner, M.S. Moslehian and J. Silorska, Recent developments of the conditional stability of the homomorphism equation, Banach J. Math. Anal., 9 (2015), 278-326.
  • [4] J. Brzd ¸ek, D. Popa, I. Rasa and B. Xu, Ulam Stability of Operators, Mathematical Analysis and its Applications vol.1, Academic Press, Elsevier, Oxford, 2018.
  • [5] Z.X. Gao, H.X. Cao, W.T. Zheng and L. Xu, Generalized Hyers-Ulam-Rassias stability of functional inequalities and functional equations, J. Math. Inequal., 3 (1) (2009) 63-77
  • [6] P. G˘avrut ¸a, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mapping, J. Math. Anal. Appl., 184 (1994), 431-436
  • [7] D.H. Hyers, On the stability of the linear functional equation, Proceedings of the National Academy of Sciences of the United States of America, 27 (4) (1941), 222-224
  • [8] K.W. Jun, Y.H. Lee and Y.S. Cho , On the stability of Cauchy-Jensen functional equation, Commun. Korean Math. Soc., 23 (3) (2008) 377-386
  • [9] K.W. Jun, Y.H. Lee and J.A. Son, On the stability of Cauchy-Jensen functional equation III, Korean J. Math., 16 (2) (2008) 205-214
  • [10] M. Kuczma, An Introduction to the Theory of Functional Equational Equations and Inequalties: Cauchy's Equation and Jensen's Inequality, Birkh ¨auser Verlag Basel, 2009.
  • [11] S.J. Lee, C. Park and J.R. Lee, Functional inequalities in paranormed spaces, J. Chungcheong Math. Soc., 26 2 (2013), 287-296.
  • [12] W.G. Park and J.H. Bae, On a Cauchy-Jensen functional equation and its stability, J. Math.Anal. Appl., 323 (1) (2006), 634-643
  • [13] W.G. Park, J.H. Bae and B.H. Chung, On an additive-quadratic functional equation and its stability, J. Appl. Math. & Computing, 18 (1-2) (2005), 563-572
  • [14] C. Park and J.R. Lee, Functional equations and inequalities in paranormed spaces, J. Inequal. Appl., 2013 (2013), Art. ID 198.
  • [15] C. Park and D.Y. Shin, Functional equations in paranormed spaces, Adv. Differ. Equ., 2012 (2012), Art. ID 123.
  • [16] Th.M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (2) (1978), 297-300
  • [17] S.M. Ulam, A Collection of Mathematical Problems, Interscience Tracts in Pure and AppliedMathematics, no. 8, Interscience Publishers, New York, NY, USA, 1960.
  • [18] A. Wilansky, Modern Methods in Topological Vector Space, McGraw-Hill International Book Co., New York, 1, 1978.